Ellen Experienced Difficulty Swallowing and Pain in Her Eyes After Taking Medication
“I discussed it with my doctor and told him I would have another bone density scan in 6 months to see if the product lived up to what the info said would happen. Well, it did,”
For four years I took medication and at the end of that fourth year I began having difficulty swallowing and also started getting sharp pains in my eyes, things I had never experienced previously.
Needless to say I immediately decided to discontinue taking the medicine.
After that I went a couple more years taking nothing more than Vit D for my bones and hoping I was getting enough calcium in my diet, but that did not end up to be the case.
I ended up with osteopenia and more recently osteoporosis.
After my bone scan seven months ago my doctor said he would put me on medication , giving me two shots a year because of the osteoporosis. I hesitated because I thought it was relatively new and really didn’t want to see what would happen after taking it for a few years like the medication and so I started looking on the internet to see what else might be available. It was that search that introduced me to AlgaeCal and Strontium. So I discussed it with my doctor and told him I would have another bone density scan in 6 months to see if the product lived up to what the info said would happen.
Well, it did, with my bone scan showing an 8.1% increase in bone mineral density at the total hip.
However, I do still have osteopenia at the hip and lumbar spine and so I have ordered another 6 month supply of product. Knowing that my bone density has already improved and will continue improving I feel better about facing the winter snow and ice knowing that if I fall my bones will be better equipped to withstand the impact.